# SDR UIEA2020011700083

- Difficulty date: January 17, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,799 hours, 18,979 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FAN VIB UP TO 3.4 ON CLIMB FROM FL 390 TO 410. NO VISIBLE MOISTURE. REDUCED VIB ON LEVEL OUT. PERFORMED FIM 71-05 FT 853. PER NOTE 1 AT TRANSIENT ENGINE SPEED VIB LEVELS CAN SPIKE THEN LEVEL. VISUALLY CHECKED MAIN CHIP DETECTOR, FOUND NO CONTAMINANTS. ALSO VERIFIED ROTOR AND FAN BLADES HAVE NO DEFECTS. ENGINE OK FOR CONTINUED SERVICE.
